# SDR DXTA2025052703618

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 1,938 hours, 1,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTMOST EMERGENCY LIGHT ON RIGHT EXTERIOR OF AIRCRAFT INOP CORRECTIVE ACTION: REMOVED OLD SEALANT ON AFT MOST EMERGENCY LIGHT ON RIGHT EXTERIOR OF AIRCRAFT. REMOVEO SCREW AND LENS. REMOVED AND REPLACED BLOWN BULB. RE-INSTALLED LENS AND SCREWS. APPLYED FILLET SEAL AROUND LENS. OPS CHECK PERFORMED. GOOD. WORK PERFORMED !AW CL-650 AMM 33-51-04.
